Alert archive / New York / Special Weather Statements in 2012

Special Weather Statement, NWS Buffalo, NY

March 19, 2012Livingston County, New York

NWS Buffalo, NY issued this special weather statement at Mar 19, 2012, 5:22 PM EDT for Livingston County, New York. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2012, 5:22 PM EDT (21:22 UTC)
Expired
Mar 19, 2012, 6:30 PM EDT
In force
68 min
Issued by
NWS Buffalo, NY

County Livingston County, NY

The radar

The Buffalo radar (KBUF), 92 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2012-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2012-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
195 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

993 
WWUS81 KBUF 192122
SPSBUF

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
522 PM EDT MON MAR 19 2012

NYZ013-021-192230-
ALLEGANY NY-LIVINGSTON NY-
522 PM EDT MON MAR 19 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF
  DANSVILLE...AND MOVING NORTHEAST AT 5 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  DANSVILLE...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4245 7805 4270 7780 4258 7763 4257 7765
      4254 7765 4253 7767 4253 7771 4241 7772
      4232 7788

$$
TJP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Mar 19, 3:27 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Mar 19, 3:27 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
327 PM EDT MON MAR 19 2012

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN ANCHORED OFF THE ATLANTIC COAST RIGHT
THROUGH THURSDAY...ENSURING A CONTINUATION OF UNSEASONABLE
SUMMERLIKE WARMTH THROUGH THAT TIME. ASIDE FROM A CHANCE OF SHOWERS
AND THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING AS A
WEAKENING UPPER LEVEL DISTURBANCE MAKES ITS WAY ACROSS THE
AREA...EXPECT CONDITIONS TO REMAIN LARGELY DRY AS WELL.

&&

.NEAR TERM /THROUGH TUESDAY/...
IN THE NEAR TERM PERIOD...A WEAK MID LEVEL LOW DRAPED ACROSS WESTERN
NEW YORK AND PENNSYLVANIA WILL CONTINUE TO SLOWLY DRIFT SOUTHEAST
AND WEAKEN AS IT RUNS SMACK INTO THE CORE OF THE DOMINANT EASTERN
CONUS UPPER RIDGE.

THROUGH EARLY THIS EVENING...THIS FEATURE WILL CONTINUE TO INTERACT
WITH THE UNSTABLE AIRMASS CURRENTLY IN PLACE ACROSS AREAS AWAY FROM
ANY LAKE INFLUENCES...WHERE SBCAPES HAVE SOARED TO BETWEEN 500-1500
J/KG WITH DAYTIME HEATING OF OUR UNSEASONABLY WARM AND SOMEWHAT
MOIST AIRMASS. THIS WILL RESULT IN SCATTERED SHOWERS AND
THUNDERSTORMS PERSISTING THROUGH THAT TIME...THOUGH ANY CHANCES FOR
SEVERE STORMS WILL REMAIN EXTREMELY LOW GIVEN THE RATHER WEAK WIND
FIELDS IN PLACE ALOFT...WHICH WILL INSTEAD BE MUCH MORE FAVORABLE
FOR LOCALIZED HEAVY RAINFALL. CLOSER TO THE LAKES...A MUCH COOLER
AND MORE STABLE AIRMASS WILL HELP TO PRECLUDE ANY REAL THUNDER
THREAT...THOUGH THIS WILL ALSO BE MORE FAVORABLE FOR SOME AREAS OF
FOG...PARTICULARLY ALONG THE CHAUTAUQUA COUNTY SHORE AND THE SOUTH
SHORE OF LAKE ONTARIO GIVEN THE WEAK N/NE ONSHORE FLOW CURRENTLY IN
PLACE IN THESE AREAS.

AFTER SUNSET...THE LOSS OF DIURNAL HEATING/DAYTIME INSTABILITY
SHOULD THEN RESULT IN THIS ACTIVITY DIMINISHING RELATIVELY
QUICKLY...LEAVING BEHIND WHAT SHOULD BE A QUIET AND DRY BALANCE OF
THE NIGHT. WITH NOCTURNAL COOLING...SOME PATCHES/AREAS OF FOG WILL
AGAIN BECOME POSSIBLE. THIS WILL ESPECIALLY BE THE CASE WHEREVER IT
RAINS THIS AFTERNOON...THOUGH HAVE NOT YET INCLUDED THIS IN THE
FORECAST GIVEN THE DIFFICULTY IN PINPOINTING ALL SUCH LOCATIONS AT
THIS TIME.

AS FOR TUESDAY...THAT SHOULD BE A MAINLY QUIET AND YET ANOTHER
UNSEASONABLY WARM DAY AS THE UPPER RIDGE REBUILDS ACROSS THE LOWER
LAKES...WITH 850 MB TEMPS OF +10C TO +12C ONCE AGAIN SUPPORTING
WIDESPREAD SUMMERLIKE HIGHS IN THE MID AND UPPER 70S AWAY FROM ANY
LAKE INFLUENCES. CLOSER TO THE LAKES...THE WEAK LOW LEVEL FLOW
SHOULD ALLOW AT LEAST SOME WEAK LAKE BREEZE CIRCULATIONS TO
FORM...RESULTING IN COOLER TEMPS IN THE 60S ALONG THE IMMEDIATE
LAKESHORES. WHILE THERE WILL STILL BE AN OUTSIDE CHANCE OF A SHOWER
ACROSS OUR CENTRAL AND EASTERN ZONES WHICH WILL BE IN CLOSER
PROXIMITY TO THE DECAYING MID LEVEL LOW...THE EVEN WEAKER NATURE OF
THIS FEATURE WARRANTS NO HIGHER THAN SOME SLIGHT CHANCE POPS FOR
NOW.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
ANY CONVECTION WHICH LINGERS INTO THE EVENING HOURS WILL DIE OUT
QUICKLY WITH THE LOSS OF DAY TIME HEATING LEAVING FAIR WEATHER
WEATHER FOR THE REMAINDER OF TUESDAY NIGHT. TREND IN THE LATEST
MODEL GUIDANCE HAS BEEN TO SLOW THE EASTWARD PROGRESSION OF THE
SOUTHERN PLAINS CUT OFF LOW DURING THIS TIME PERIOD. THIS SLOWER
MOVEMENT OF THE CUT OFF WILL LEAD TO A HIGHLY ANOMALOUS EASTERN
CONUS UPPER RIDGE THROUGH THE PERIOD. BASED ON THE SLOWER SOLUTION
HAVE OPTED TO RAISE TEMPERATURES FOR BOTH WEDNESDAY AND THURSDAY
SEVERAL DEGREES. RECORDS HIGH TEMPERATURES AT BUFFALO...
ROCHESTER...AND WATERTOWN LOOK ATTAINABLE BOTH DAYS...ESPECIALLY
WEDNESDAY. MINIMAL SENSIBLE WEATHER WEDNESDAY WITH MOSTLY SUNNY
SKIES AS THE ATMOSPHERE WILL BE WELL CAPPED WITH WARMING ALOFT.
WEDNESDAY LIKELY TO THE WARMEST OF THIS STRETCH OF RECORD HEAT
WITH 850 MB TEMPERATURES FORECAST TO REACH NEAR +14C. QUESTION
MARK BEGINS LATER THURSDAY AS A BACKDOOR COLD FRONT STARTS TO
APPROACH WITH THE POTENTIAL FOR SOME AFTERNOON CONVECTION...IF
ENOUGH INSTABILITY CAN DEVELOP AND THE MID LEVEL CAP CAN BE
OVERCOME.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
LATEST MEDIUM RANGE MODEL AND ENSEMBLE FORECASTS CONTINUING TO
SUGGEST THE IDEA OF A BACKDOOR COLD FRONT DROPPING THROUGH THE
REGION AT THE BEGINNING OF THE PERIOD. COOLER AIR WILL BUILD DOWN
BEHIND THE FRONT...BUT STILL TEMPERATURES AT OR ABOVE NORMAL FOR
FRIDAY. THE AIR MASS LOOKS RATHER DRY BEHIND THE FRONT WITH A BROAD
CANADIAN HIGH BUILD DOWN THROUGH THE NORTHEAST CONUS. THE REMAINDER
OF THE EXTENDED PORTION OF THE FORECAST WILL HINGE ON THE EVOLUTION
OF THE UPPER LEVEL LOW WORKING ACROSS THE MIDDLE PART OF THE COUNTRY
AND ITS INTERACTION WITH A NORTHERN STREAM WAVE. ECMWF/CANADIAN/GFS
ALL SUGGEST MOISTURE BEING DRAWN NORTHWARD WITH DECENT CHANCES FOR
SHOWERS FOR BOTH WEEKEND DAYS WITH A GRADUAL IMPROVING TREND
DEVELOPING AS THE UPPER LOW PUSHES TO THE EAST COAST BY MONDAY.
ASSUMING CLOUDS AND THE POTENTIAL FOR AT LEAST SCATTERED SHOWER
ACTIVITY HAVE SUGGESTED COOLER TEMPERATURES DURING THE REST OF THE
PERIOD...ALTHOUGH STILL ABOVE NORMAL.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AS
A WEAK MID LEVEL DISTURBANCE SLOWLY DRIFTS EAST ACROSS THE
REGION...AND INTERACTS WITH AN UNSTABLE AIRMASS. OVERALL...
CONDITIONS WILL GENERALLY BE VFR...WITH MORE LOCALIZED AREAS OF
IFR/MVFR FOUND WITHIN ANY SHRA/TSRA...AS WELL AS ACROSS THE SOUTHERN
TIER WHERE SOME LOWER CIGS STILL LINGER.

TONIGHT...ANY SHOWERS/STORMS SHOULD DISSIPATE FAIRLY QUICKLY WITH
THE LOSS OF DAYTIME HEATING...LEAVING BEHIND MAINLY VFR CONDITIONS.
SOME MVFR/IFR IN BR/FG WILL THEN BECOME POSSIBLE LATER ON
TONIGHT...ESPECIALLY WHERE ANY RAIN FALLS THIS AFTERNOON.

TUESDAY...EXPECT ANY RESTRICTIONS IN BR/FG TO DISSIPATE BY MID-LATE
MORNING WITH INCREASING HEATING...WITH GENERAL VFR CONDITIONS THEN
EXPECTED TO PREVAIL FOR THE BALANCE OF THE DAY.

OUTLOOK...
TUESDAY NIGHT THROUGH SATURDAY...MAINLY VFR...WITH A CHANCE OF
SHOWERS THURSDAY AND A CHANCE OF SHOWERS/THUNDERSTORMS SATURDAY.

&&

.MARINE...
AREAS OF FOG WILL BE COMMONPLACE ACROSS BOTH EASTERN LAKE ERIE AND
THE SOUTH HALF OF LAKE ONTARIO THROUGH AT LEAST THIS EVENING.

OTHERWISE...HIGH PRESSURE AND MUCH WARMER THAN NORMAL TEMPERATURES
WILL REMAIN DOMINANT ACROSS THE LOWER LAKES REGION THROUGH THE END
OF THE WORK WEEK...PROMOTING A CONTINUATION OF QUIET MARINE
CONDITIONS.

&&

.CLIMATE...
RECORD HIGHS...AND HIGH MINIMUMS FOR BUFFALO AND ROCHESTER THIS
WEEK.

BUFFALO

	DATE		RECORD HIGH (YEAR)   HIGH MINIMUM (YEAR)

 	MON 3/19 	  70 (1921)  		58 (1903)
 	TUE 3/20    	  74 (1903)  		51 (1921)
 	WED 3/21 	  69 (1913)  		48 (1948)
 	THU 3/22 	  71 (1938)  		59 (1938)
 	FRI 3/23 	  78 (1966)  		48 (1920)

ROCHESTER

 	DATE 		RECORD HIGH (YEAR)   HIGH MINIMUM (YEAR)

	MON 3/19 	  77 (1903) 		58 (1903)
	TUE 3/20 	  79 (1903) 		57 (1903)
 	WED 3/21   	  72 (1921) 		43 (1938)
 	THU 3/22 	  83 (1938) 		53 (1938)
 	FRI 3/23 	  79 (1966) 		50 (1938)

A COMPARISON OF THIS CURRENT WARM SPELL IN MARCH OF 2012 TO OTHER YEARS
SHOWS JUST HOW AMAZING THIS STRETCH OF WARM TEMPERATURES ARE.

FOR BUFFALO THE GREATEST AMOUNT OF DAYS REACHING 60F DEGREES OR
WARMER IN THE MONTH OF MARCH IS 11 DAYS SET IN 1973. FOR ROCHESTER
THE GREATEST AMOUNT OF DAYS REACHING 60F OR WARMER IN THE MONTH OF
MARCH IS 12 DAYS SET IN 1946. BASED ON CURRENT FORECAST HIGHS...WE
WILL LIKELY TIE THIS MARK ON TUESDAY...AND THEN BREAK THOSE RECORDS
ON WEDNESDAY AS BOTH CITIES ARE 2 DAYS SHY OF THEIR RECORD THROUGH
SUNDAY MARCH 18TH. A TYPICAL MARCH AVERAGES ABOUT 3 DAYS OF 60F OR
GREATER.

ANOTHER WAY TO DISPLAY HOW GREAT A STRETCH THIS WARM SPELL IS...IS
TO LOOK AT CONSECUTIVE DAYS AT OR ABOVE 60F IN MARCH. FOR BUFFALO
THE GREATEST NUMBER OF CONSECUTIVE DAYS 60F OR GREATER IN MARCH WAS 6
DAYS SET IN 1945. FOR ROCHESTER THE GREATEST STRETCH OF 60F OR
GREATER TEMPERATURES IN MARCH WAS ALSO 6 DAYS SET IN 1945...1968 AND
1998. PRESENTLY THROUGH SUNDAY MARCH 18TH THE STREAK FOR BUFFALO IS 7
DAYS...AND ROCHESTER 8 DAYS...AND COUNTING. MARCH OF 2012 WILL GO
DOWN AS ONE OF...IF NOT THE WARMEST MARCH MONTHS IN RECORDED
HISTORY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...JJR
NEAR TERM...JJR
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...JJR
MARINE...JJR
CLIMATE...THOMAS
Hazardous weather outlook, Mar 19, 5:05 AM EDT, 12 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
505 AM EDT MON MAR 19 2012

NYZ001>008-010>014-019>021-085-200915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
505 AM EDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-200915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
505 AM EDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

In the hours before

Special weather statement, Mar 19, 3:55 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
355 PM EDT MON MAR 19 2012

NYZ013-014-192200-
LIVINGSTON-ONTARIO-
INCLUDING THE CITIES OF...GENESEO...CANANDAIGUA
355 PM EDT MON MAR 19 2012

...SLOW MOVING THUNDERSTORMS MOVING ACROSS THE AREA THIS AFTERNOON...

VERY SLOW MOVING THUNDERSTORMS WILL CONTINUE TO TRACK NORTH OF THE
AREA THIS AFTERNOON. RAINFALL RATES UP TO AN INCH PER HOUR ARE
POSSIBLE WITH SOME OF THE THUNDERSTORMS. THIS COULD RESULT IN POOR
DRAIN GAGE FLOODING...ESPECIALLY IN THE BRISTOL HILLS AREA.

THE HEAVY RAIN WILL ALSO RESULT IN PONDING OF WATER ON AREA
ROADWAYS. SOME SMALL HAIL IS ALSO POSSIBLE.

TJP
Special weather statement, Mar 19, 4:10 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
410 PM EDT MON MAR 19 2012

NYZ020-021-192200-
CATTARAUGUS-ALLEGANY-
INCLUDING THE CITIES OF...OLEAN...WELLSVILLE
410 PM EDT MON MAR 19 2012

...SLOW MOVING THUNDERSTORMS MOVING ACROSS THE AREA THIS AFTERNOON...

VERY SLOW MOVING THUNDERSTORMS WILL CONTINUE TO TRACK NORTH OF THE
AREA THIS AFTERNOON. RAINFALL RATES UP TO AN INCH PER HOUR ARE
POSSIBLE WITH SOME OF THE THUNDERSTORMS. THIS COULD RESULT IN POOR
DRAIN GAGE FLOODING...ESPECIALLY IN AREAS CLOSE TO THE
PENNSYLVANIA BORDER. THE HEAVY RAIN WILL ALSO RESULT IN PONDING
OF WATER ON AREA ROADWAYS.

TJP
Special weather statement, Mar 19, 5:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
522 PM EDT MON MAR 19 2012

NYZ013-021-192230-
ALLEGANY NY-LIVINGSTON NY-
522 PM EDT MON MAR 19 2012

...STRONG THUNDERSTORM MOVING INTO THE AREA...

* AT 518 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND VERY
  HEAVY RAIN.  THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF
  DANSVILLE...AND MOVING NORTHEAST AT 5 MPH.

* SOME LOCATIONS AFFECTED BY THE STRONG THUNDERSTORM MAY INCLUDE...
  DANSVILLE...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

THIS STORM HAS THE POTENTIAL TO PRODUCE VERY HEAVY RAIN...AND COULD
CAUSE LOCALIZED FLOODING OF ROADS AND POOR DRAINAGE AREAS.

LAT...LON 4245 7805 4270 7780 4258 7763 4257 7765
      4254 7765 4253 7767 4253 7771 4241 7772
      4232 7788

TJP

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 5:38 PM EDTAreal Flood AdvisoryBUFAllegany, Livingston20 min
Mar 19, 5:52 PM EDTFlash Flood WarningBUFAllegany, Livingston2 hr

Nearby

Special Weather Statements in New York, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.